# SDR CVGA20191018001

- Difficulty date: October 15, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N675CS
- Make and model: Cessna 750
- Aircraft serial: 7500163
- Aircraft time: 7,399 hours, 4,578 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S3128B0166000G
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF AND AFTER RAISING THE LANDING GEAR, RECEIVED A DOWN AND UNLOCK NOSE GEAR WARNING. BROUGHT THE GEAR HANDLE DOWN AND GOT AN ALL WHEELS DOWN AND LOCK ANNUNCIATION. ALMOST IMMEDIATELY, A HYD VOLUME LOW A (CAS MESSAGE) APPEARED. HYDRAULIC GAUGE FOR THE A SYSTEM READ 0 QUANTITY. SECURED THE A HYDRAULIC SYSTEM AND DECLARED AN EMERGENCY. LANDED UNEVENTFULLY.
